Vladimir Bogachev
Vladimir Bogachev
Lomonosov Moscow State University and National Research University Higher School of Economics
Подтвержден адрес электронной почты в домене hse.ru
НазваниеПроцитированоГод
Measure theory
VI Bogachev
Springer Science & Business Media, 2007
16162007
Gaussian measures
VI Bogachev
American Mathematical Soc., 1998
10451998
The Ricci flow: techniques and applications
B Chow, SC Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, ...
American Mathematical Society, 2007
4702007
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
2442001
Differentiable measures and the Malliavin calculus
VI Bogachev
American Mathematical Soc., 2010
1762010
Gaussian measures, volume 62 of Mathematical Surveys and Monographs
VI Bogachev
American Mathematical Society, Providence, RI 59, 1998
1681998
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1241995
Differentiable measures and the Malliavin calculus
VI Bogachev
Journal of Mathematical Sciences 87 (4), 3577-3731, 1997
1121997
Generalized Mehler semigroups and applications
VI Bogachev, M Röckner, B Schmuland
Probability theory and related fields 105 (2), 193-225, 1996
1121996
The Monge-Kantorovich problem: achievements, connections, and perspectives
VI Bogachev, AV Kolesnikov
Russian Mathematical Surveys 67 (5), 785-890, 2012
1112012
Fokker-Planck-Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Soc., 2015
992015
Analytic properties of infinite-dimensional distributions
VI Bogachev, OG Smolyanov
Russian Mathematical Surveys 45 (3), 1, 1990
931990
Elliptic and parabolic equations for measures
VI Bogachev, NV Krylov, M Röckner
Russian Mathematical Surveys 64 (6), 973, 2009
892009
On uniqueness of invariant measures for finite‐and infinite‐dimensional diffusions
S Albeverio, V Bogachev, M Röckner
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
801999
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
VI Bogachev, M Röckner
Teoriya Veroyatnostei i ee Primeneniya 45 (3), 417-436, 2000
752000
On parabolic equations for measures
VI Bogachev, G Da Prato, M Röckner
Communications in Partial Differential Equations 33 (3), 397-418, 2008
732008
Elliptic equations for measures on infinite dimensional spaces and applications
VI Bogachev, M Röckner
Probability theory and related fields 120 (4), 445-496, 2001
702001
Elliptic regularity and essential self-adjointness of Dirichlet operators on
VI Bogachev, NV Krylov, M Röckner
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (3), 451-461, 1997
681997
Uniqueness of solutions to weak parabolic equations for measures
VI Bogachev, G Da Prato, M Röckner, W Stannat
Bulletin of the London Mathematical Society 39 (4), 631-640, 2007
672007
Absolutely continuous flows generated by Sobolev class vector fields in finite and infinite dimensions
V Bogachev, E Mayer-Wolf
Journal of functional analysis 167 (1), 1-68, 1999
671999
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20